RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2002, Volume 41, Number 1, Pages 83–103 (Mi al173)  

This article is cited in 2 scientific papers (total in 2 papers)

Functions on Linear Spaces Associated with Finite Projective Planes

N. D. Podufalov


Abstract: Using spread sets that define finite translation planes, we construct functions that map a finite linear space into itself. Properties of such functions, which are of interest from the standpoint of cryptography, are examined. We look into the relationship between these functions and corresponding translation planes.

Keywords: linear space over a finite field, spread set of linear transformations, function on a linear space

Full text: PDF file (1841 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2002, 41:1, 47–58

Bibliographic databases:

UDC: 512.54
Received: 11.07.2000

Citation: N. D. Podufalov, “Functions on Linear Spaces Associated with Finite Projective Planes”, Algebra Logika, 41:1 (2002), 83–103; Algebra and Logic, 41:1 (2002), 47–58

Citation in format AMSBIB
\Bibitem{Pod02}
\by N.~D.~Podufalov
\paper Functions on Linear Spaces Associated with Finite Projective Planes
\jour Algebra Logika
\yr 2002
\vol 41
\issue 1
\pages 83--103
\mathnet{http://mi.mathnet.ru/al173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1924599}
\zmath{https://zbmath.org/?q=an:1015.51002}
\transl
\jour Algebra and Logic
\yr 2002
\vol 41
\issue 1
\pages 47--58
\crossref{https://doi.org/10.1023/A:1014610118528}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42349088117}


Linking options:
  • http://mi.mathnet.ru/eng/al173
  • http://mi.mathnet.ru/eng/al/v41/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Podufalov N.D., “On the functions on linear spaces”, Acta Applicandae Mathematicae, 85:1–3 (2005), 233–249  crossref  mathscinet  zmath  isi  elib  scopus
    2. P. K. Shtukkert, “Kvazipolya i proektivnye ploskosti translyatsii malykh chetnykh poryadkov”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 7 (2014), 141–159  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:178
    Full text:63
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019